# SDR USAA2013101400011

- Difficulty date: October 7, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 96,160 hours, 34,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N852252
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK,  CORROSION IN AFT CARGO AT MULTIPLE FASTENER HOLES ALONG ENTIRE LENGTH OF ANGLE BETWEEN BS 1360 TO 1380, RBL 24.  REPLACED ANGLE  IAW SRM 51-40-02.
